| Catalog Number |
1014070 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump experienced a malfunction.There was no reported adverse impact to the customer¿s blood glucose level.The pump was replaced to resolve the issue, and the customer will use multiple daily injections (mdi) as a backup therapy until the replacement arrives.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: ios / ios_iphone 14 pro / unknown / ios_18.6.2.